Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      Dee,

      From what I have learned the higher the TSH over the normal limits, means you are not getting enough of the Synthroid. Therefore if your TSH is now 6.8 it seems like you are not getting enough of the medication. To lower the dosage of the Synthroid,would have your TSH go up even higher. So, I think, your doctor may want to raise you dosage even though you are taking a large amount now. My TSH is creeping down into the sub normal ranges now and I may need to lower my dosage of Synthroid so my TSH goes back up into the normal ranges. I am getting to much of the meds so my TSH is being suppressed. Hope my foggy brain got this correct.

      Regards,

      Caren

      Anonymous
        Post count: 93172

        doctor steve in the house dee whats your t3 t4 at

        feel better!

        Anonymous
          Post count: 93172

          I just received a call from the nurse at my doctor’s office
          and I had my TSH level checked last week. I know normal range
          is between .03-5.0. My level was in at 6.8. The doctor is suppose to
          call me in a few days. Since the level is high shouldn’t my dose
          of synthroid be lowered?? Current dose of synthroid is at 200 mgs.
          and I know this is a large amount. Any advice is appreciated!

          Dee

        Viewing 3 posts - 1 through 3 (of 3 total)
        • You must be logged in to reply to this topic.